MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W.SA15 A.CONTROL RESERV.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS W.SA15 A.CONTROL RESERV.; HYDROCEPHALUS MANAGEMENT
Model Number FX433T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Examination of the device is not applicable as the valve is still implanted.Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav 2.0 (part # fx433t) was implanted during a procedure performed on (b)(6) 2020.According to the complainant, after a preventive check-up using magnetic resonance imaging (mri), a pressure setting adjustment was believed as being needed due to a different pressure setting than required.The adjustment did not work.However, the patient was fine and has no symptoms, so a revision was not needed.No patient complications were reported as a result of the event.
 
Additional Manufacturer Narrative
Examination of the device is not applicable as the valve is still implanted.The patient's health is not affected in any way.A medical device advisors could help and reviewed this case with the surgeon and the pressure setting could be changed.

Brand Name
PROGAV 2.0 SYS W.SA15 A.CONTROL RESERV.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13509852
Report Number3004721439-2022-00018
Device Sequence Number4073778
Product Code JXG
UDI-Device Identifier04041906137311
UDI-Public4041906137311
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2025
Device Model NumberFX433T
Device Catalogue NumberFX433T
Device Lot Number20047515
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2022
Supplement Date Received by Manufacturer05/30/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date06/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale